ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Տրամաբանական բանաձևեր, որոնք պահպանվում են ուժեղ հոմոմորֆիզմի ժամանակ

Թախտաջյան, Կ. Ա. (1969) Տրամաբանական բանաձևեր, որոնք պահպանվում են ուժեղ հոմոմորֆիզմի ժամանակ. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 4 (1). pp. 66-68.

[img]
Preview
PDF
Download (456Kb) | Preview
    Item Type: Article
    Additional Information: О логических формулах, сохраняющихся при сильном гомоморфизме. On a class of formulae closed under strong homomorphism.
    Uncontrolled Keywords: Тахтаджян К. А., Takhtadjian K. A.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Apr 2013 13:52
    Last Modified: 19 Apr 2013 14:59
    URI: http://mathematics.asj-oa.am/id/eprint/2137

    Actions (login required)

    View Item